Friday, May 21, 2010

Answers

Yesterday I got a call from a nurse at ART. I missed the call, but they left a voicemail. My Thrombosis profile aka 9 vials of blood results came back. I apparantly have elevated levels of Anticardiolipin. They said that if I get pregnant again, I'll take aspirin and Heparin. Initially, I was devastated...especially after doing research. I wanted answers, I just didn't want this answer. Today, I actually spoke with a nurse and I feel a little bit better. She said a negative test is less than 10, a positive test was greater than 80. I fell in the low-moderate range wich was a 32. She told me that I may not always have a positive reading, and that these numbers can fluctuate. She said that I would be tested again next time I conceive I would have the test again, start the aspirin and heparin, then test again at 14 weeks. She said a lot of times during pregnancy the levels will regulate themselves. Then, I asked her if she felt like this was the cause of the miscarriage. She said, she couldn't be sure but probably. I also told her that I felt like my period was no where in sight, and asked her when I should be concerned. She said if after 6 weeks from the D&C I have not started I should call. So, that means June 18th...my anniversary. At least I have a date...something to look forward to...and if it starts before then, yay...but if not..I'll know that we need to do something. So..there are my answers. They weren't the answers I was necesssarily hoping for, but they are answers nonetheless.

2 comments:

  1. I'm sorry. I have positive ACLs as well. I've taken the Lovenox (heparin) shots before. They're not too bad. They will make you bruise pretty badly though! At least now that you have some answers hopefully this won't happen again!

    ReplyDelete
  2. I'm sorry, but like you said it is at least an answer and there are things you can do about it. I hope AF shows up soon so you can at least enjoy your anniversary without that little stress hanging around. Let me know about the comment I left in your previous post, hugs!

    ReplyDelete